# SDR DXTA200601384

- Difficulty date: May 8, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 7,804 hours, 6,379 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BRAKES (ON RIGHT SEAT) LOOSE EFFECTIVENESS, BUT MAINTAIN PRESSURE.  BLEED BRAKES AS REQUIRED UNTIL FREE FLOW OF HYD FLUID WITH NO AIR PRESENT.  SERVICED BRAKE RESERVOIR.  WORK DONE REFERENCING THE CITATION 560 ULTRA AMM CHAPTER 32-42-00.
